Jump to content

Search the Community

Showing results for tags 'sensitivity'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. ________________________________________________ See this post regarding mouthguard issues ________________________________________________ Hi there, all through my withdrawal my right ear has felt blocked,although is actually isnt so my doc says, but since last October i feel like my ears have both become a lot worse, constant pressure/pain in both. Today it is driving me insane as the pain is in my ears, head,jaw and gums. Ok so iv had allergies all my life ie hay fever and cat allergies but can never remember it affecting my ears like this so im not
  2. Hi all, I'm new here and would like to thank everyone for sharing their experience and helping others. I wish every one of you success on your path to recovery! My story and symptoms: 2 years ago I tapered off citalopram/escitalopram, because after 6 years taking it I built tolerance to it, as well as some unbearable sinusitis-like side effects. I was prescribed this drug for GAD treatment (for details see my signature below) During the 5th year on citalopram I started to feel its antidepressant effects slowly vanish, and I also noticed I couldn't handle much stress anymore. Actually, my wo
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy